Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/10202
Title: Exact controllability of semilinear thermoelastic systems with monotone nonlinearity
Authors: Kumar M.
Sukavanam, Nagarajan
Published in: Numerical Functional Analysis and Optimization
Abstract: This article is concerned with the exact controllability of the semilinear thermoelastic system, which can be written as with clamped/Dirichlet boundary conditions. Here, a relation between the reachable set of a semilinear thermoelastic system and that of the corresponding linear system is proved using the results given. © 2015 Taylor & Francis Group, LLC.
Citation: Numerical Functional Analysis and Optimization (2015), 36(9): 1163-1177
URI: https://doi.org/10.1080/01630563.2015.1056915
http://repository.iitr.ac.in/handle/123456789/10202
Issue Date: 2015
Publisher: Taylor and Francis Inc.
Keywords: Exact controllability
Fixed point theorem
Monotone nonlinearity
Semilinear thermoelastic system
ISSN: 1630563
Author Scopus IDs: 56048962900
12804420600
Author Affiliations: Kumar, M., Department of Mathematics, Indian Institute of Technology Roorkee (IITR), Roorkee, Uttarakhand, 247667, India
Sukavanam, N., Department of Mathematics, Indian Institute of Technology Roorkee (IITR), Roorkee, Uttarakhand, 247667, India
Corresponding Author: Kumar, M.; Department of Mathematics, Indian Institute of Technology Roorkee (IITR)India
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.